Hi, I have been researching the last couple weeks if there is a connection between taking lexapro and acne. Being 30 and having fairly clean skin, I never had an issue with acne, except for when I was on lexapro last year.
I was considering going back on lexapro for 6 months, however my dr. insists the acne I have complained of from when I was on lexapro is not caused by lexapro although I am fairly positive it was. I had more breakouts than before and was left with scarring and am not quite worried about more scars and acne from this drug.
Has anyone else experience acne as a side effect or know of it?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.